| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2021: lot 122122: (b)(4) items manufactured and released on 09-aug-2012.Expiration date: 2017-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-1-2017.Additional component involved: gmk-primary 02.07.2204l femur ps cemented size 4 l (k090988) lot.112990.Lot 112990: (b)(4) items manufactured and released on 06-oct-2011.Expiration date: 2016-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-1-2017.
Event or Problem Description
Revision surgery at 9 years and 1 month after primary due to femur and tibial implant mobilization.All implants revised successfully.
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director at 9 years after primary tka both components mobilize quite significantly, while the patella remains well fixed.No traumatic event is reported, and no infection.The reasons for such a sudden and macroscopic loosening are not known and cannot be determined with the information at hand.Idiopathic aseptic loosening is a possible adverse event following tka, reported in literature.There is no reason to suspect faulty devices, with the information at hand.